# SDR REXA2013080601458

- Difficulty date: August 6, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 12,487 hours, 7,800 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN FLAPS EXTENDED DURING LANDING A STRONG ELECTRICAL BURNING ODOR WAS DETECTED BY CREW.  DURING TAXI TO HANGAR PERFORMED OPS TEST OF FLAPS AND SLATS IAW AMM 27-50-00.  NO ELECTRICAL BURNING ODOR NOTED.  ALL CHECKS GOOD.
